# SDR SWAA100790

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 71,180 hours, 64,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6556685
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING CORRODED.  REMOVED AND REPLACED FITTING PER MM.
